# SDR N6WA20180517601

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 37,058 hours, 27,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT INOPERATIVE.  CONNECTED THE CONNECTOR AND OPS CHECKED GOOD IAW AMM- 33-57-01.
